# SDR GTIA9900884

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE OUTBOARD SPOILER IS DELAMINATED AT UPPER INBOARD SECTION APPROX 6 INCH BY 5 INCH OF DELAM ON PART RACK.  DELAMINATION AREA IS LARGER THAN ALLOWED LIMITS IN SRM REQUIRES OUTSIDE VENDOR REPAIR REMOVED AND REPLACED.  (M)
